Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from wheezing and shortness of breath.

i quit smoking about six weeks ago, now i am experiencing wheezing and shortness of breath. i am 51 female,? i quit smoking about six weeks ago, now i am experiencing wheezing and shortness of breath. i am 51 female,?
Asked On : Wed, 16 Dec 2009
Answers:  2 Views:  2027
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
  User's Response

I quit smokng 2 weeks ago, and I now have the same problem. I am wheezing, and mostly feel it and hear it more so when I breath in. I think I may go my Dr. and let her listen...I hope this isn't anything to worry about. I thought quitting smoking was supposed to be good for your lungs!

Answered: Thu, 28 Jan 2010
  User's Response
That's normal. Your body is detoxing itself, the longer you smoked, the longer it takes to heal. It takes about ten years for your lungs to really recover from smoking more than 5 years, not casual smoking either, every day smoking.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor